Nauseau from Cymbalta?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KerriH
Regular Member


Date Joined Mar 2008
Total Posts : 316
   Posted 3/12/2009 10:49 AM (GMT -7)   

Hello Everyone,

I just started Cymbalta today. I tried to search back to see if this question came up, but did not find it. Does anyone here take Cymbalta and, if so, did you have extreme nauseau? I know that some is common in the beginning, but I'm hoping it doesn't last too long.

Does anyone here have success with this drug?

Thanks,

Kerri


Kerri

Fibromyalgia since 2007

"Tragedy is a tool for the living to gain wisdom, not a guide by which to live."
Robert F. Kennedy 

 



Jokat
Regular Member


Date Joined Feb 2008
Total Posts : 278
   Posted 3/12/2009 11:05 AM (GMT -7)   
Kerri,
I am on Cymbalta. I did have some nauseau in the beginning, but got used to it.

I sometimes think about stopping the cymbalta, I am unsure whether it is helping. One thing- If I miss a dose I get very nauseous and shakey......
JoKat
 
Our attitude towards life determines life's attitude towards us. {Earl Nightingale} 
Fibro since 2005


SassyIsMyKitty
Regular Member


Date Joined May 2008
Total Posts : 223
   Posted 3/12/2009 2:23 PM (GMT -7)   
I take cmybalta. I was told to eat before I took it. That helps with the nausea. I would try that. The sick feeling usually doesn't last very long. Your body just needs a little time to adjust to the new medicine.

~MDD, Fibromyalgia, OCD, Anxiety Disorders, IBS, TMJ, Arthritis~
 
May your heart be filled with love and joy.
May your mind be clear and true.
May your smiles be many,
And may your tears be few. 
May God wrap you in His arms
Especially when you're feeling blue.


KerriH
Regular Member


Date Joined Mar 2008
Total Posts : 316
   Posted 3/13/2009 5:43 AM (GMT -7)   
Ok, thank you guys. I ate this morning before hand - hopefully that will help.

Did either of you experience excessive yawning or blurred vision?  I cannot stop yawning!!  And, it's a half-yawn type of thing, where I don't fully yawn so a minute later my body tries to yawn again.  It's very annoying.  I must have yawned 50 times yesterday.


Kerri

Fibromyalgia since 2007

"Tragedy is a tool for the living to gain wisdom, not a guide by which to live."
Robert F. Kennedy 

 


Post Edited (KerriH) : 3/13/2009 6:46:20 AM (GMT-6)


Sera Smiles
Veteran Member


Date Joined Nov 2006
Total Posts : 671
   Posted 3/13/2009 6:23 AM (GMT -7)   
Hey Kerri- I have been on cymbalta for a while now and even increased dosage from 60mg to 90 mg a few months ago. I never had any nausea or yawning. This med may be messing with your blood sugar somehow. I would suggest talking with your doc about this, it sounds like no fun to me :)
"A butterfly is most vulnerable immediately after its metamorphosis."
 
Dx FM- 2003
Rx Meds- Ultram, Flexeril, Toprol, Cymbalta, Buspar 
OTC meds- Benadryl, Claritin, Melatonin, Valerian, B Complex, Multi Vitamin
 
 


Southernlady
Veteran Member


Date Joined Jun 2008
Total Posts : 844
   Posted 3/13/2009 9:05 AM (GMT -7)   
Kerri, I've been on Cybalta for about six months now and I feel so much better and have a lot more energy.  At first I did suffer a little from nausea.  After a little time I noticed it cut my appetite a little and I sure needed that too.  I've lost a little bit of weight but I'm not eating near as much as I did.  I have the energy to walk in the gym a few laps every morning and before I didn't have enough energy to even get out of bed. I'm so glad my rheumy put me on it.  It should level off after a week or so and I hope it helps you as much as it has helped me.
 
God Bless!
Shannon
Of all the things that I have lost, I miss my mind the most!!!!


KerriH
Regular Member


Date Joined Mar 2008
Total Posts : 316
   Posted 3/13/2009 9:31 AM (GMT -7)   
Wow, thanks for the feedback everyone.

Shannon, I'm so glad to hear that it helped you. I can say that my extreme yawning has lessened within the last hour. I still feel a little disconnected and nauseaus, but I must say that I am noticing something - I feel a little like my old self. I'm not sure if this is for real or if it will last, but I am slightly hopeful now. And, believe me, I was highly skeptical that Cymbalta would work at all for me.

I actually don't feel as negative and lethargic as I have been. And, I don't want to finish my lunch!! That's a great side effect! LOL :)

I know with these things, it takes time to know how it will affect a body once it becomes accustomed - so I'll just wait and see. I will take it one hour at a time.

Thanks again!

Kerri

Fibromyalgia since 2007

"Tragedy is a tool for the living to gain wisdom, not a guide by which to live."
Robert F. Kennedy 

 


New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 3:30 AM (GMT -7)
There are a total of 2,732,879 posts in 301,067 threads.
View Active Threads


Who's Online
This forum has 151221 registered members. Please welcome our newest member, SammyElla.
222 Guest(s), 1 Registered Member(s) are currently online.  Details
tdnjam


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer